Alert archive / Ohio / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 1, NWS Cleveland, OH

March 15, 2025Huron County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Mar 15, 2025, 6:14 AM EDT for Huron County, Ohio. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 15, 2025, 6:14 AM EDT (10:14 UTC)
Expired
Mar 15, 2025, 6:30 AM EDT
In force
16 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Huron County, OH

The radar

The Cleveland radar (KCLE), 68 km from the middle of the area, began a volume at 10:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 10.2 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2025-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 269 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1914 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
269 m²/s²
0-3 km storm-relative helicity
429 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

705 
WUUS51 KCLE 151014
SVRCLE
OHC077-151030-
/O.NEW.KCLE.SV.W.0001.250315T1014Z-250315T1030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
614 AM EDT Sat Mar 15 2025

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Northwestern Huron County in north central Ohio...

* Until 630 AM EDT.

* At 614 AM EDT, a severe thunderstorm was located near Willard, or 9
  miles southwest of Norwalk, moving northeast at 60 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible.

* Locations impacted include...
  Norwalk, Milan, Northern Milan, and Monroeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4129 8270 4129 8256 4128 8244 4125 8244
      4105 8280 4114 8283
TIME...MOT...LOC 1014Z 227DEG 51KT 4114 8273 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Sullivan
1 follow-up statement
851 
WWUS51 KCLE 151028
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
628 AM EDT Sat Mar 15 2025

OHC077-151038-
/O.EXP.KCLE.SV.W.0001.000000T0000Z-250315T1030Z/
Huron OH-
628 AM EDT Sat Mar 15 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HURON COUNTY WILL
EXPIRE AT 630 AM EDT...

The storm which prompted the warning has weakened below severe 
limits, and is exiting the warned area. Therefore, the warning will 
be allowed to expire.

LAT...LON 4129 8270 4129 8256 4128 8244 4125 8244
      4105 8280 4114 8283
TIME...MOT...LOC 1028Z 227DEG 51KT 4124 8258 

$$

Sullivan

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 4:14 AM EDT, 2 hours earlier.

Area forecast discussion, Mar 15, 4:14 AM EDT, 2 hours before
Area Forecast Discussion
National Weather Service Cleveland OH
414 AM EDT Sat Mar 15 2025

.SYNOPSIS...
A strong low pressure system will move northeast across the
Great Lakes today, bringing a cold front across the area on
Sunday. High pressure builds back in on Monday before departing
to the east on Tuesday and Wednesday. The next low pressure
system impacts the region Wednesday night into Thursday.

&&

.NEAR TERM /THROUGH SUNDAY/...
A line of showers and thunderstorms approaches from the west,
currently in Indiana. There continues to be observed 50 knot
wind gusts with severe thunderstorm warnings in parts of Indiana,
and though overall there has been a weakening trend, it has
become a touch more organized over the past hour. However, the
expectation is that it should continue to weaken to below
severe limits as it moves towards the lower instability
environment located over our forecast area. Could still see a
few sub-severe thunderstorm wind gusts west of I-71 this morning
despite the weakening trend.

Non-thunderstorm wind gusts will also be on the rise ahead of
this line of thunderstorms. Should see wind gusts strengthen to
the 25-35 knot range (few isolated spots higher though). These
wind gusts will strengthen to 30-45 knots behind the departing
line of showers and storms, with the strongest wind gusts
expected this afternoon. A Wind Advisory is in effect for this
for the vast majority of the forecast area (only excluding Knox,
Holmes, Stark, and Mahoning where wind gusts are expected to
remain less than 40 knots. Strongest wind gusts of 45 knots are
expected to be west of I-71 where the 850 mb low level jet is
expected to be at it strongest.

Behind the departing line of showers/storms, the afternoon
should be mostly dry until rain builds in from the south around
and after 20Z. A few isolated showers could develop near Toledo,
which could pose a very low severe weather risk. Rain should be
fairly widespread and continuous, especially west of I-77, once
it builds in. A dry slot may develop out west after about
midnight as the very intense low-level jet builds in (we're
talking 70+ knots at 850mb). Could see strong strong gusts
associated with this across the area, though this is somewhat
uncertain due to the relatively stable low-levels during the
overnight periods. If there is a more pronounced dry-slot there
could be pretty good potential for synoptic winds and may with
convection. Confidence was a bit higher for the lakeshore and
vicinity for Cleveland area and points east (i.e. the primary
snowbelt), so extended the advisory there through early Sunday
afternoon. Will have to watch for this potential and the need to
expand tonight's wind advisory.

By Sunday, rain showers become a bit more scattered as a strong
cold front moves across the area. There is a chance for a few
isolated thunderstorms as a bit of instability builds in ahead
of the advancing cold front. Temperatures drop from the low 60s
to the 40s by the afternoon due to strong cold air advection
behind the front.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
A low-mid level trough axis behind our departing low pressure and
cold front will swing across the area through Sunday night as 850mb
temperatures briefly dip to -6C to -10C. Some very light rain
changing to snow may accompany this feature, especially off of Lake
Erie into parts of Northeast OH and Northwest PA. Maintain some
chance POPs into Sunday night that taper off into Monday morning
across these areas. Not expecting any notable snow accumulation,
with lows generally reaching the lower 30s.

High pressure will quickly wedge in late Sunday night into Monday.
The only change was to lower high temperatures Monday a bit,
especially across Northeast OH and Northwest PA, as temperatures
aloft behind this weekend's low have trended slightly cooler. We'll
likely start Monday morning with mainly cloudy skies from Northeast
OH into Northwest PA (should be some better clearing farther west),
though skies will trend sunnier through the afternoon even east.

Heights rise towards midweek as ridging builds over the eastern US
ahead of the next rather potent trough digging over the Rockies. Dry
weather and a warming trend are expected for the remainder of the
short term. Expect mainly clear skies Monday night with lows ranging
from the upper 20s in Northwest PA and extreme Northeast OH to the
upper 30s towards Northwest OH. Winds turn southerly on Tuesday with
mostly sunny skies and highs blasting into the mid to upper 60s for
most...a bit cooler (upper 50s/lower 60s) from far Northeast OH into
Northwest PA, especially close to the lake shore where the gradient
may be weak enough to allow a lake breeze to push inland a bit.
Southerly winds and some increase in clouds Tuesday night will keep
lows much milder, generally in the 40s to lower 50s (warmest
west).

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
The next in our apparent series of impressive western US troughs
turned Colorado Lows that cut into the Great Lakes will eject into
the central U.S. Tuesday, with this low pressure lifting through the
Great Lakes late Wednesday into Thursday. This will drag a cold
front across the local area Wednesday night or early Thursday, with
a brief shot of rather chilly air behind it to end the week.

Clouds will be on the increase Wednesday though we should be dry
until late in the day or Wednesday evening, when rain chances arrive
from the west with the cold front. Wednesday will be a windy and
warm day, with highs ranging from the mid 60s to lower 70s...with
the warmest highs in east of I-71 where there should be the most
sunshine. Have a window of likely-categorical (70-80%) POPs
everywhere Wednesday night or early Thursday with the cold front.
Rain amounts look modest, though most of the area should get
something measurable. Wind fields with this system will again be
impressive, though most guidance struggles to develop much if any
instability, so am not looking for convective/severe potential.
However, will need to monitor the synoptic gusts both ahead of the
front Wednesday afternoon and then in the strong cold advection
later Wednesday night through Thursday behind it. The current
impression is that 30-40 MPH gusts are most likely at times, though
there's some potential for slightly stronger which would start
pushing things close to or into Wind Advisory range.

There may be a brief dry period right behind the cold front before a
quick shot of wrap-around precip is currently agreed upon by most
guidance to swing through Thursday into Thursday evening, with
lingering cold cyclonic flow keeping some lake effect precip going
Thursday night into early Friday. The wrap-around precip will likely
arrive as snow or a rain/snow mix as temperatures aloft crash with
surface temperatures lagging slightly, though eventually getting
quite chilly by Thursday evening. This looks like a transient cold
shot so the lake effect should quickly wind down on Friday. Not
looking at a significant amount of snow, but some operational models
and ensemble members dip 850mb temperatures briefly into the -12 to -
15C range Thursday night or early Friday, and with lake temperatures
of 1-3C where the ice has melted sufficient instability may develop
for at least some accumulation in the snowbelt with WNW flow. We
should see increasing sunshine from the west through Friday as high
pressure builds in and shuts off any lingering lake effect, though
it will be a chilly day with highs ranging from the low to mid 30s
in Northwest PA to the mid 40s in Northwest OH.

&&

.AVIATION /06Z Saturday THROUGH Wednesday/...
A line of thunderstorms currently along the Indiana/Illinois
will approach from the west and move eastward across our
forecast area this morning, likely reaching the I-75 corridor
around 10-12Z, Sandusky-Mansfield-Mount Vernon by 12-14Z, I-77
corridor by 13-15Z, then Youngstown-Erie by 15-17Z. While this
line of showers and thunderstorms currently pose a severe
weather risk, it should weaken as it approaches. General
expectation is for visibilities in the 1-4 SM range and ceilings
around 3-5kft. Isolated to scattered lightning is initially
expected in the KTOL-KFDY-KMFD-KCLE quadrant but confident is
lower farther to the east (due to the expected weakening trend).

Should see a period of mostly rain-free conditions for at least
several hours following the departure of the line of showers and
thunderstorms that moves across. Should also start to southerly
winds strengthen this morning with winds gusts of 30-40 knots
expected after ~12Z and lasting through much of the day. The
strongest gusts are expected during the afternoon between 16-23Z,
when isolated wind gusts of up to 45 knots will be possible,
especially west of I-71.

Scattered rain showers start to develop between 20-23Z
especially towards the west and south. It's possible there may
be an isolated thunderstorm near KTOL or KFDY during the
afternoon but confidence is low in this. Rain expanded from the
southwest, with definite rain expected west of I-77 by 00Z (more
scattered to the east). This area of rain expands eastward
through 06Z. Should expect variable visibilities of 2-5SM and
ceilings in the 2-5kft range, though IFR ceilings are possible
near the I-75 corridor. Wind gusts may experience a bit of a
lull between 23-02Z between strengthening again to about 25-30
knot wind gusts (although stronger near KERI with downsloping).

Outlook...Periods of non-VFR with occasional showers and
thunderstorms are expected through Sunday.

&&

.MARINE...
Unsettled marine conditions are anticipated through Sunday evening
as strong low pressure moves through the Great Lakes and drags a
cold front across the lake. South-southeast winds will quickly
increase this morning, with 15-25kt winds at times out of the south-
southeast continuing through early Sunday ahead of the cold front.
Winds will likely be somewhat inconsistent, but sustained values
should exceed 20kt at times in the nearshore waters. Gusts could
reach 40kt at times in the nearshore as well, particularly from
Cleveland towards Erie due to enhancement coming off the hills.
Waves will build to 3 to 5 feet in the open waters when south-
southeast winds are strongest through Sunday morning. Winds will
quickly veer west-northwest on Sunday as the cold front crosses,
with these winds persisting at 15-25kt until decreasing from west to
east late Sunday afternoon and evening. This shift in the winds will
push 3 to 5 foot waves into the nearshore waters from near Cleveland
points northeast, aside from the PA waters where much more ice cover
persists. Extended the Small Craft Advisory to capture all winds and
waves in the nearshore zones through Sunday afternoon or evening.
Quiet marine conditions are expected to start the week.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory from 8 AM this morning to 8 PM EDT this evening
     for OHZ003-006>010-017>023-027>031-036-037.
     Wind Advisory from 8 AM this morning to 11 AM EDT Sunday for
     OHZ011.
     Wind Advisory from 8 AM this morning to 2 PM EDT Sunday for
     OHZ012>014-089.
PA...Wind Advisory from 8 AM this morning to 2 PM EDT Sunday for
     PAZ001>003.
MARINE...Small Craft Advisory from 8 AM this morning to 4 PM EDT Sunday
     for LEZ142>144.
     Small Craft Advisory from 8 AM this morning to 2 AM EDT Monday
     for LEZ145>148.
     Small Craft Advisory from 8 AM this morning to 10 PM EDT
     Sunday for LEZ149.

&&

SYNOPSIS...Saunders
NEAR TERM...Saunders
SHORT TERM...Sullivan
LONG TERM...Sullivan
AVIATION...Saunders
MARINE...Sullivan
Hazardous weather outlook, Mar 15, 4:33 AM EDT, 1 hour 41 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
433 AM EDT Sat Mar 15 2025

OHZ012>014-089-PAZ001>003-160845-
Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore-Northern Erie-
Southern Erie-Crawford-
433 AM EDT Sat Mar 15 2025

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 2 PM EDT
SUNDAY...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Showers with embedded isolated thunderstorms move across the area
this morning and again this evening into tonight. A few of these
storms could have strong wind gusts.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ011-160845-
Cuyahoga-
433 AM EDT Sat Mar 15 2025

...WIND ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 11 AM EDT
SUNDAY...

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Showers with embedded isolated thunderstorms move across the area
this morning and again this evening into tonight. A few of these
storms could have strong wind gusts.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>010-017>023-027>031-036-037-160845-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron-Medina-
Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-
Marion-Morrow-
433 AM EDT Sat Mar 15 2025

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Showers with embedded isolated thunderstorms move across the area
this morning and again this evening into tonight. A few of these
storms could have strong wind gusts.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ032-033-038-047-160845-
Stark-Mahoning-Holmes-Knox-
433 AM EDT Sat Mar 15 2025

This Hazardous Weather Outlook is for north central Ohio and
northeast Ohio.

.DAY ONE...Today and tonight.

Showers with embedded isolated thunderstorms move across the area
this morning and again this evening into tonight. A few of these
storms could have strong wind gusts.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-160845-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
433 AM EDT Sat Mar 15 2025

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Mar 15, 5:53 AM EDT, 21 minutes before
Special Weather Statement
National Weather Service Cleveland OH
553 AM EDT Sat Mar 15 2025

OHZ036-037-151030-
Marion OH-Morrow OH-
553 AM EDT Sat Mar 15 2025

...A STRONG THUNDERSTORM WILL IMPACT EASTERN MARION AND CENTRAL
MORROW COUNTIES THROUGH 630 AM EDT...

At 553 AM EDT, Doppler radar was tracking a strong thunderstorm near
Cardington, or 8 miles southeast of Marion, moving northeast at 40
mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Mount Gilead, Cardington, Prospect, Waldo, Caledonia, Edison, Iberia,
Shauck, and State Route 229 at US Route 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4043 8303 4044 8313 4045 8319 4070 8291
      4066 8264 4064 8264 4063 8262 4060 8263
      4042 8299 4042 8302
TIME...MOT...LOC 0953Z 229DEG 35KT 4051 8299

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

Sullivan
Special weather statement, Mar 15, 6:06 AM EDT, 8 minutes before
Special Weather Statement
National Weather Service Cleveland OH
606 AM EDT Sat Mar 15 2025

OHZ018-019-151030-
Seneca OH-Huron OH-
606 AM EDT Sat Mar 15 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL HURON AND SOUTHEASTERN
SENECA COUNTIES THROUGH 630 AM EDT...

At 606 AM EDT, Doppler radar was tracking a strong thunderstorm near
New Washington, or 17 miles east of Tiffin, moving northeast at 55
mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Norwalk, Willard, Milan, Northern Milan, Wakeman, Monroeville,
Attica, and North Fairfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4129 8265 4128 8234 4121 8235 4105 8272
      4099 8288 4099 8290 4106 8301
TIME...MOT...LOC 1006Z 228DEG 50KT 4105 8285

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

Sullivan

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 5:53 AM EDTSpecial Weather StatementCLEMorrow37 min
Mar 15, 6:06 AM EDTSpecial Weather StatementCLEHuron24 min
Mar 15, 6:24 AM EDTSpecial Weather StatementCLEErie36 min
Mar 15, 6:36 AM EDTSpecial Weather StatementCLERichland24 min
Mar 15, 6:43 AM EDTSpecial Marine WarningCLE62 min
Mar 15, 6:49 AM EDTSpecial Weather StatementCLEAshland, Erie, Huron, Knox, Lorain, Morrow and 1 more56 min
Mar 15, 7:24 AM EDTSpecial Weather StatementCLECuyahoga, Geauga, Lake, Medina51 min
Mar 15, 7:34 AM EDTSpecial Weather StatementCLEHancock, Seneca, Wyandot41 min
Mar 15, 7:42 AM EDTSpecial Weather StatementCLEAshland, Holmes, Stark, Summit, Wayne63 min
Mar 15, 8:12 AM EDTSpecial Weather StatementCLECrawford, Marion, Morrow48 min
Mar 15, 8:40 AM EDTSpecial Weather StatementCLEPortage, Stark50 min
Mar 15, 9:25 AM EDTSpecial Weather StatementCLEGeauga35 min
Mar 15, 9:46 AM EDTSpecial Weather StatementCLEAshtabula44 min
Mar 15, 3:52 PM EDTSpecial Weather StatementCLELucas23 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.